# SDR DLM88040015

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 42,050 hours, 33,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WITH ENG AND AIRFOIL A/I ON, THERE WAS A BURNING ODOR IN AFT CABIN AND F/O SIDE AFT LAV SMOKE DETECTOR WAS SOUNDING.  ODOR CLEARED WHEN AIRFOIL A/I WAS TURNED OFF.  CHECKED A/C FOR ENGINE AND HYDRAULIC LEAKS.  NONE NOTED.  PERFORMED OPN 5089 PNEU SYSTEM DUCT BURNOUT.  CHECKS GOOD.  ALSO PERFORMED OPN 5088 PNEU DIST CABIN SMOKE/ODOR TROUBLESHOOTING.
